# SDR RAIA201701100001

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 38,302 hours, 22,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR SWING ARM EMERGENCY LIGHT IS INOPERATIVE AND LENS IS CRACKED.  REMOVED AND REPLACED THE  BULB AND LENS OPS CHECKED GOOD.
